# SDR VNAA202302040031

- Difficulty date: March 18, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: MM67035128001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAT EXCHANGER REPLACEMENT TEST, HOSE BURSTED AT THE CONNECTION OF THE GROUND PNEUMATIC PLANT, AND ACCESS DOOR 311AL WAS BENDED
